# SDR A6WA201441142

- Difficulty date: February 14, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 33,180 hours, 32,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 601R5321326
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP & BOTTOM OF RT OTBD FLOOR SILL AT FS349.00.  R & R WITH NEW SERVICEABLE FLOOR SILL IAW STS EA 15-2014-326 REV A DATED 2-13-14.
